Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 206, NWS North Platte, NE

July 6, 2016Blaine County, Loup County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 6, 2016, 9:02 PM CDT for Blaine County, Loup County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2016, 9:02 PM CDT (02:02 UTC)
Expired
Jul 6, 2016, 9:30 PM CDT
In force
28 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Blaine County, NE, Loup County, NE

The radar

The North Platte radar (KLNX), 74 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 3:21 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2862 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1697 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.9
Supercell composite
28.9

Open this sounding in Storm Lab

The text

As transmitted.

109 
WUUS53 KLBF 070202
SVRLBF
NEC009-115-070230-
/O.NEW.KLBF.SV.W.0206.160707T0202Z-160707T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 PM CDT WED JUL 6 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  LOUP COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 930 PM CDT

* AT 902 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BREWSTER...
  MOVING EAST AT 55 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  TAYLOR...BREWSTER...CALAMUS RESERVOIR STATE RECREATION AREA...
  NUNDA SHOAL CAMPGROUND...HANNAMON BAYOU CAMPGROUND...
  HORSESHOE BEND LAKE...VALLEY VIEW FLAT CAMPGROUND...ALMERIA...
  ALMERIA MEADOW STATE WILDLIFE MANAGEMENT AREA AND MILBURN
  DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
NEBRASKA.

LAT...LON 4175 9999 4193 10002 4203 9926 4177 9922
TIME...MOT...LOC 0202Z 263DEG 49KT 4185 9990 

HAIL...1.25IN
WIND...<50MPH
 
$$

POWER
2 follow-up statements
845 
WWUS53 KLBF 070218
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT WED JUL 6 2016

NEC009-115-070230-
/O.CON.KLBF.SV.W.0206.000000T0000Z-160707T0230Z/
BLAINE NE-LOUP NE-
918 PM CDT WED JUL 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN BLAINE AND LOUP COUNTIES...

AT 918 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTHWEST
OF TAYLOR...MOVING EAST AT 55 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
TAYLOR...CALAMUS RESERVOIR STATE RECREATION AREA...NUNDA SHOAL
CAMPGROUND...HANNAMON BAYOU CAMPGROUND...HORSESHOE BEND LAKE...VALLEY
VIEW FLAT CAMPGROUND...ALMERIA AND ALMERIA MEADOW STATE WILDLIFE
MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 124 AND 141.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
NEBRASKA.

LAT...LON 4176 9979 4196 9982 4203 9926 4177 9922
TIME...MOT...LOC 0218Z 263DEG 49KT 4188 9960 

HAIL...1.00IN
WIND...<50MPH
 
$$

POWER
339 
WWUS53 KLBF 070227
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT WED JUL 6 2016

NEC009-115-070237-
/O.EXP.KLBF.SV.W.0206.000000T0000Z-160707T0230Z/
BLAINE NE-LOUP NE-
927 PM CDT WED JUL 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLAINE AND LOUP
COUNTIES WILL EXPIRE AT 930 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL
NEBRASKA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4176 9979 4196 9982 4203 9926 4177 9922
TIME...MOT...LOC 0225Z 263DEG 49KT 4188 9960 

$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:53 PM CDT, 6 hours 9 minutes earlier.

Area forecast discussion, Jul 6, 2:53 PM CDT, 6 hours 9 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
253 PM CDT WED JUL 6 2016

.SYNOPSIS...
Issued at 204 PM CDT Wed Jul 6 2016

Upper air pattern continues a suppressed ridge across the southern
conus with nearly zonal flow across the high plains. A trough/low is
moving east near the Montana/Canadian border. At the surface a low
was analyzed across northeast Wyoming with a warm front/stationary
boundary to the southeast across the panhandle of Nebraska then
curves east across southern Nebraska. A cold front trails from the
low to the southwest. Temps this afternoon under mostly sunny skies
have warmed into the mid 80s to the mid 90s, warmest to the
southwest of the boundary across southwest Nebraska.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 204 PM CDT Wed Jul 6 2016

Complex forecast tonight with a couple of area of concern for
thunderstorms. First is the low as it pushes towards the Black
Hills. Models in good agreement developing a complex near the hills
then tracking the complex to the east southeast. The main
uncertainty is how far to the south will the complex develop. At
this time it looks likely to impact northern Nebraska and the SPC
day 1 outlook update increase part of Nebraska and S Dakota into a
moderate risk for severe weather. With good CAPE and 0-6km bulk
shear of 50kts plus do not see a problem with storms becoming severe
this evening. Winds are a major concern with significant winds gusts
of 80 mph or higher possible.

Another area will be along the stalled boundary over the panhandle
as it drifts east. Models keep the activity more isolated and with
less moisture to work with this seems probable. Both hail and winds
will be concern with these storms.

Radar already showing returns to the north and west and expect this
activity to only grow over the late afternoon hours. Overnight, as
the main focus shifts east, activity should diminish. Models
continue to linger some activity post frontal across northern
Nebraska into tomorrow. Will include low pops however not having a
high confidence of the activity continuing. Would not be surprised
if the morning activity is really just stratus and little shower
activity as the better lift is contained to the north in the Dakotas.

.LONG TERM...(Thursday night through Wednesday)
Issued at 204 PM CDT Wed Jul 6 2016

Models in good agreement in mid and near term and have good
confidence in the forecast. Surface high pressure will build into
western Nebraska over night with clear skies and light and
variable winds on Thursday. Lows in the 50s and 60s. H5 ridge
builds back into western Nebraska on Friday as surface high
pressure moves east and southerly upslope flow begins. Highs in
the 80s. Slight chance pops retained through the evening from
southwest into northern Nebraska either side of a highway 61 line.
Heating of the day forcing at 700mb and weak low level jet to
combine for isolated to widely scattered precipitation. Saturday a
warm front will lift to the northeast over western Nebraska and
temperatures will rise back into the 90s. Isolated thunderstorms
along trough axis through the afternoon over the Nebraska
panhandle and spreading east over night as low level jet develops.
Sunday afternoon chances increase as upper closed low moves into
central Idaho and heights begin to fall over the northern plains.
Good moisture advection in southerly flow. Trough will focus
thunderstorms over the panhandle through the afternoon and moving
east followed by surface cold front Sunday night. Cooler Monday
and Tuesday with thunderstorm chances over eastern portions of the
forecast area as upper low moves northeast from central Idaho into
south central Canada. Highs around 90 on Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1249 PM CDT Wed Jul 6 2016

Thunderstorms, some severe, expected to impact the region this
evening and overnight, especially across northern Nebraska and the
KVTN terminal. A complex of storms are expected to fire across the
Black Hills this afternoon then track E/SE into northern Nebraska.
Current timing for impact to KVTN will be 23z into 03z, however
this could be shifted an hour or two. Also could see some
thunderstorms along the dry line over western Nebraska which will
drift eastward. Models are in less agreement with coverage of
storms along the dry line. This would impact the KLBF terminal and
will include a VCTS due to lower confidence.

Activity pushes east overnight with VFR conditions across
southwestern Nebraska. Models develop some stratus in the wake of
the complex across northern Nebraska. Will include in the KVTN
forecast, however this will need to be monitored closely.

&&

.HYDROLOGY...
Issued at 204 PM CDT Wed Jul 6 2016

North Platte River at Lewellen dropped a little more this morning to
7.37 feet and have a higher confidence river will remain below the
minor flood stage of 7.5 feet. Still could see a slight rise
depending on evening rainfall, however forecast keeps level at or
below 7.4 feet. Thus the flood advisory was canceled in favor of a
river statement for elevated flows but no flooding.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Masek
SHORT TERM...Masek
LONG TERM...Power
AVIATION...Masek
HYDROLOGY...Masek
Hazardous weather outlook, Jul 6, 3:28 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 PM CDT WED JUL 6 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-072030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
328 PM CDT WED JUL 6 2016 /228 PM MDT WED JUL 6 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
EVENING ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA. THE
RISK IS GREATEST ALONG AND NORTH OF A LINE FROM FROM VALENTINE TO
AINSWORTH AND ONEILL WHERE WIND GUSTS TO 80 MPH MAY DEVELOP. HAIL
TWO INCHES OR LARGER IN DIAMETER IS POSSIBLE ACROSS NORTHERN
SHERIDAN COUNTY. AN ISOLATED TORNADO MAY FORM BETWEEN VALENTINE
AND GORDON.

EXTREME INSTABILITY WILL PROMOTE THE DEVELOPMENT OF SEVERE
THUNDERSTORMS ELSEWHERE ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA. WIND DAMAGE AND LARGE HAIL ARE THE THREAT IN THIS AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY AND SATURDAY THROUGH TUESDAY.
STORM COVERAGE IS EXPECTED TO BE MOSTLY ISOLATED. THE RISK OF
SEVERE WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS PARTS OF
WESTERN AND NORTH CENTRAL NEBRASKA.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jul 6, 8:13 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TSTM WND GST     12 N STUART             42.77N 99.14W
07/06/2016  E60 MPH          HOLT               NE   PUBLIC

&&

CBUTTLER
Local storm report, Jul 6, 8:27 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             4 NE SUTHERLAND         41.20N 101.07W
07/06/2016  M1.75 INCH       LINCOLN            NE   PUBLIC

&&

SJACOBS
Local storm report, Jul 6, 8:32 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND GST     7 N TRYON               41.66N 100.94W
07/06/2016  E70 MPH          MCPHERSON          NE   PUBLIC

            HAIL INCH HAIL WITH THE WIND.

&&

SJACOBS
Local storm report, Jul 6, 8:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             11 NNE HERSHEY          41.31N 100.92W
07/06/2016  M1.75 INCH       LINCOLN            NE   FIRE DEPT/RESCUE

&&

SJACOBS
Local storm report, Jul 6, 8:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
851 PM CDT WED JUL 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     SUTHERLAND              41.16N 101.13W
07/06/2016  E60 MPH          LINCOLN            NE   PUBLIC

&&

SJACOBS
Special weather statement, Jul 6, 8:59 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT WED JUL 6 2016

NEZ007-010-070230-
HOLT NE-BOYD NE-
859 PM CDT WED JUL 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOLT AND EASTERN BOYD
COUNTIES UNTIL 930 PM CDT...

AT 859 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MARTY TO 13 MILES
NORTHEAST OF O'NEILL TO 10 MILES SOUTHWEST OF ATKINSON...AND MOVING
EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
O'NEILL...ATKINSON...LYNCH...PAGE...GROSS...INMAN...BRISTOW...
EMMET...MONOWI...SCOTTVILLE...
REDBIRD STATE WILDLIFE MANAGEMENT AREA...MIDWAY...
OPPORTUNITY AND DORSEY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 290 AND 315.
 HIGHWAY 281 BETWEEN MILE MARKERS 179 AND 211.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4296 9848 4293 9844 4293 9841 4288 9831
      4245 9831 4238 9841 4239 9921 4269 9872
      4300 9859 4300 9850
TIME...MOT...LOC 0159Z 259DEG 31KT 4295 9835 4262 9850 4240 9905

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 7:01 PM CDTSevere Thunderstorm WarningLBFArthur, Grant29 min
Jul 6, 7:13 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock47 min
Jul 6, 7:16 PM CDTSevere Thunderstorm WarningLBFArthur, McPherson29 min
Jul 6, 7:16 PM CDTTornado WarningLBFCherry29 min
Jul 6, 7:30 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker30 min
Jul 6, 7:39 PM CDTSevere Thunderstorm WarningLBFHooker, McPherson, Thomas36 min
Jul 6, 7:44 PM CDTTornado Warning Tornado observedLBFArthur, McPherson31 min
Jul 6, 7:46 PM CDTSevere Thunderstorm WarningLBFLincoln29 min
Jul 6, 8:00 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock60 min
Jul 6, 8:01 PM CDTSevere Thunderstorm WarningLBFArthur, Hooker, McPherson29 min
Jul 6, 8:14 PM CDTTornado Warning Tornado observedLBFKeith, Lincoln, McPherson31 min
Jul 6, 8:31 PM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas19 min
Jul 6, 8:43 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson32 min
Jul 6, 8:46 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Thomas29 min
Jul 6, 8:59 PM CDTSpecial Weather StatementLBFHolt31 min
Jul 6, 9:01 PM CDTTornado WarningLBFLincoln29 min
Jul 6, 9:11 PM CDTSpecial Weather StatementLBFFrontier, Hayes49 min
Jul 6, 9:11 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson34 min
Jul 6, 9:14 PM CDTSpecial Weather StatementLBFBrown46 min
Jul 6, 9:26 PM CDTSpecial Weather StatementLBFCuster49 min
Jul 6, 9:29 PM CDTSpecial Weather StatementLBFHolt46 min
Jul 6, 9:36 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln13 min
Jul 6, 9:39 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan36 min
Jul 6, 9:45 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson30 min
Jul 6, 10:06 PM CDTSpecial Weather StatementLBFFrontier39 min
Jul 6, 10:07 PM CDTSpecial Weather StatementLBFCuster23 min
Jul 6, 10:13 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan32 min
Jul 6, 10:42 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan20 min
Jul 7, 12:10 AM CDTSpecial Weather StatementLBFBrown, Rock50 min
Jul 7, 12:25 AM CDTSpecial Weather StatementLBFBrown, Rock50 min
Jul 7, 1:20 AM CDTSpecial Weather StatementLBFHolt, Rock40 min
Jul 7, 6:22 PM CDTSevere Thunderstorm WarningLBFChase53 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.